RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 5  


Rodion Osievich Kuz'min (photo)
Rodion Osievich Kuz'min 1891–1949 (obituary)
V. I. Smirnov
385
On the topology of real algebraic surfaces
I. G. Petrovskii, O. A. Oleinik
389
Certain arithmetical invariants of matrix Lie algebras and a criterion for their complete reducibility
G. B. Gurevich
403
On the representation of recursive functions
A. A. Markov
417
On partial derivatives
G. P. Tolstov
425
Natural domains of Veblen–Wedderburn projective planes
L. A. Skornyakov
447
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019